MAUDE Adverse Event Report: OBERDORF SYNTHES PRODUKTIONS GMBH SPORT GRIP T25 STARDRIVE SHAFT F/MATRIX-STANDARD; SCREWDRIVERS

OBERDORF SYNTHES PRODUKTIONS GMBH SPORT GRIP T25 STARDRIVE SHAFT F/MATRIX-STANDARD; SCREWDRIVERS
Catalog Number 03.632.005
Medical Device Problem Code Dull, Blunt (2407)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/21/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient information not available for reporting.Device is an instrument and is not implanted/explanted.Date returned to manufacturer the device was received, the investigation could not be completed, and no conclusion could be drawn, as product is entering the complaint system.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes europe reports an event in (b)(6) as follows: it was reported during a procedure for spondylolisthesis at l4-l5 on (b)(6) 2018, the tip of the sport grip stardrive screwdriver shaft would not grasp the screw.Surgery was completed successfully with no delay and no adverse consequence to the patient.This report is for one (1) sport grip t25 stardrive shaft.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Dhr review was completed.Dhr review: part number: 03.632.005, synthes lot number: 6657962, supplier lot number: 6657962, release to warehouse date: 13-sep-2011, supplier: na, manufacturing site: (b)(4).No ncrs were generated during production.Review of the device history record(s) showed that there were no issues during the manufacture of this product, and any subcomponents, which would contribute to this complaint condition.Customer quality conducted an investigation of the returned device.Reviewing dhr shows that the affected lot was released after complete final inspection with no detected issues regarding manufacturing procedure.This screw driver was released in faultless condition in september 2011.Visual inspection shows that the tip of the screw driver is stripped.The torx shape shows signs of wear and tear.The edges are deformed / rounded as result of multiple uses during many years.As consequence of this wear and tear at the tip, the screw could no longer be grasped as intended.Therefore this complaint is confirmed.We classify this as normal wear and tear during long term in use.No product fault could be identified.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SPORT GRIP T25 STARDRIVE SHAFT F/MATRIX-STANDARD
Common Device Name
SCREWDRIVERS
Manufacturer (Section D)
OBERDORF SYNTHES PRODUKTIONS GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key7359256
Report Number8030965-2018-52299
Device Sequence Number2024157
Product Code HXX
UDI-Device Identifier07611819378087
UDI-Public(01)07611819378087(10)6657962
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 02/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.632.005
Device Lot Number6657962
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer02/19/2018
Initial Date Received by Manufacturer 02/21/2018
Supplement Date Received by Manufacturer03/22/2018
Initial Report FDA Received Date03/21/2018
Supplement Report FDA Received Date03/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1